# SDR FDEA201711033152

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,795 hours, 21,407 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 418575
- Part serial: MX558519B
- Condition: Leaking
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 3 FAIL" LVL 2 ALERT RIGHT AFTER LEVEL OFF AT FL330. HYD LEVEL SLOWLY BLED TO ZERO. COMPLIED WITH QRH. REMOVED AND REPLACED HYDRO SYSTEM NR 3 STAB TRIM MOTOR IN REFERENCE TO AMM 27-43-01-2, OPS CHECKS GOOD. SERVICED NR 3 SYSTEM HYDRAULIC RESERVOIR PER AMM 12-13-02-3, NO LEAKS OR FAULTS AT THIS TIME.
